# SDR 05FDEA00546

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 37,751 hours, 13,700 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

AFTER GEAR EXTENSION GOT GREEN HYDRO SYS LOW AIR PRESSURE LIGHT.  DECLARED AN EMERGENCY AND LANDED STRAIGHT AHEAD.  AFTER LANDING LOW AIR LIGHT WENT OUT.  TURNED BOTH GREEN PUMPS BACK ON IAW QRH.  GREEN SYSTEM RECOVERED AND CLEARED THE RUNWAY.  GREEN HYD SYSTEM PRESSURE ON NR 5 SPOILER WORK NORMAL NO FAULT INDICATED.  T/S ON TANK AIR PRESSURE SYSTEM IN PROGRESS.  LEAK CHECK ON GREEN TANK AIR PRESSURE SYSTEM, FOUND SMALL AIR LEAK ON LINE FROM TANK TO DEPRESSURIZATION AND OVERFLOW VALVE.  POSSIBLE TO TIGHT NUT.  TANK PRESSURE FILLED FROM GROUND CONNECT CHECKED AFTER SEVERAL HOURS, NO CHANGE.  A/C OK TO CONTINUE.
